# SDR DALA2022053103777

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 54,548 hours, 28,457 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - TURNED APU BLEED ON AND SHORTLY AFTER SMELLED SOMETHING BURNT, MUSTY, OFF SMELL. CORRECTIVE ACTION: R/R AVIONICS FILTER ASSY, REF AMM 21-26 . R/R LT AND RT CABIN RECIRC FILTER ASSY, PER A3319 AMM 21-21(7449599)
